Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On second 2-descent and non-congruent numbers

Tom 170 / 2015

Yi Ouyang, Shenxing Zhang Acta Arithmetica 170 (2015), 343-360 MSC: Primary 11G05; Secondary 11D25. DOI: 10.4064/aa170-4-3

Streszczenie

We use the so-called second $2$-descent method to find several series of non-congruent numbers. We consider three different $2$-isogenies of the congruent elliptic curves and their duals, and find a necessary condition to estimate the size of the images of the $2$-Selmer groups in the Selmer groups of the isogeny.

Autorzy

  • Yi OuyangWu Wen-Tsun Key Laboratory of Mathematics
    School of Mathematical Sciences
    University of Science and Technology of China
    Hefei, Anhui 230026, China
    e-mail
  • Shenxing ZhangWu Wen-Tsun Key Laboratory of Mathematics
    School of Mathematical Sciences
    University of Science and Technology of China
    Hefei, Anhui 230026, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek